Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 315983, 13 pages
http://dx.doi.org/10.1155/2014/315983
Research Article

Particle Discrete Method Based on Manifold Cover for Crack Propagation of Jointed Rock Mass

Geotechnical and Structural Engineering Research Center, Shandong University, Jinan, Shandong 250061, China

Received 15 December 2013; Accepted 8 March 2014; Published 10 April 2014

Academic Editor: Miaojuan Peng

Copyright © 2014 Yang Ping et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Ping, Shu-Chen Li, Shu-Cai Li, Qiang Kou, Lu-Chen Zhang, and Teng-Fei Ma, “Particle Discrete Method Based on Manifold Cover for Crack Propagation of Jointed Rock Mass,” Mathematical Problems in Engineering, vol. 2014, Article ID 315983, 13 pages, 2014. https://doi.org/10.1155/2014/315983.